# SDR BA08012

- Difficulty date: March 21, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N274AY
- Make and model: Airbus A330-323
- Aircraft serial: 0342
- System (JASC): 3441 · Inertial Guidance System
- Part: Adiru
- Part number: 46502003030316
- Condition: Faulty
- Location: Nr 3
- Part time: 28,311 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL - FLT 704 - CLT TO FRA - PRIOR TO COAST OUT, RECEIVED 'NAV IR3 FAULT'.  FLIGHT COULD NOT CONTINUE ETOPS PER PROCEDURES.  FLIGHT DIVERTED TO PHL AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE ADIRU NUMBER 3.  OPERATIONALLY CHECKS OK.
